MathSciNet Relay Station
MathSciNet bibliographic data
MR926211 (89g:58039) 58E07 (58F14)
Fitzpatrick, P. M. Homotopy, linearization, and bifurcation. Nonlinear Anal. 12 (1988), no. 2, 171–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement